# SDR KO0R201707120038

- Difficulty date: July 12, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 74,966 hours, 14,977 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOPED LEADING EDGE SKIN HAS 2 CRACKS NEAR THE OUTBOARD FLEX SKIN ATTACH BOLT.
